# SDR ASAA2017052320871

- Difficulty date: May 23, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,201 hours, 11,505 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT0098161
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 38,201 hours, 11,505 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

REPORT OF NR 1 ENGINE CANDLE FIRE IN THE CENTER EXHAUST PLUG.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE LUBRICATION UNIT IAW  AMM 79-21-01.  PERFORMED LUBRICATION UNIT INSTALLATION TEST IAW AMM  71-00-00-700-801-F00. LEAK CHECKED GOOD.  REMOVED AND REPLACED NR 1 ENGINE TRF OIL INLET COVER IAW AMM 72-56-00.  PERFORMED TRF OIL INLET COVER LEAK CHECK IAW AMM 71-00-00-700-801-F00.  LEAK CHECKED GOOD.  PERFORMED  CONDITIONAL INSPECTION ON NR 1 ENGINE IAW AMM 71-00-00-800-803-F00. HONEYCOMB GOOD IAW PARA F (2)(A)(1)(A).  PERFORMED AFT SUMP OIL SYSTEM INSPECTION IAW AMM 79-00-00-200-806-F01, NO CRACKS ON OIL SUPPLY TUBE OR LOOSE  COUPLING NUTS.
